# SDR GTIA030941

- Difficulty date: November 5, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD TWO INBOUND ITEMS, 'AFT CABIN DOOR' LIGHT CAME ON AT ALT PRESSURE NORMAL, STAYED ON FOR APPROX 1 HOUR.  DOOR WAS LATCHED PROPERLY, CAME BACK ON LAST HOUR OF FLIGHT.  'AUTO SLAT FAIL' CAME ON DEP/AND APP.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
